Free Access
Volume 21, Number 1, 1987
Page(s) 27 - 61
Published online 31 January 2017
  1. J. H. BRAMBLE, S. R. HILBERT, Estimation of linear functional on Sobolev spaces with application to Fourier transforms and spline interpolation. SIAM J. Numer. Anal. 7 (1970). [MR: 263214] [Zbl: 0201.07803]
  2. J. H. BRAMBLE, S. R. HILBERT, Bounds for a class of linear functionals with application to Hermith interpolation. Numer. Math. 16 (1971). [EuDML: 132041] [MR: 290524] [Zbl: 0214.41405]
  3. L. CERMAK, M. ZLAMAL, Transformation of dependant variables and the finite element method of nonlinear evolution equation. Inter. J. for Numer. Meth. in Enging. 15 (1980) 1. [MR: 554438] [Zbl: 0444.65078]
  4. P. G. CIARLET, The finite element method for elliptic problem. North-Holland, 1976. [MR: 520174] [Zbl: 0383.65058]
  5. T. DUPONT, R. SCOTT, Polynomial approximation of functions in Sobolev spaces. Math. Comp. 34 (1980) 150. [MR: 559195] [Zbl: 0423.65009]
  6. L. V. KANTOROVICH G. P. AKILOV, Analyse fonctionnelle, Izd. Nayka, 1981, tome 1 [en français]. [Zbl: 0531.46001]
  7. M. KRIZEK, P. NEITAANMAKI, Superconvergence phenomenon in fïnite element method arising from averaging gradients. Numer. Math. 43 (1984). [EuDML: 132955] [MR: 761883] [Zbl: 0575.65104]
  8. A. KUFNER, Weighted Sobolev spaces. Teubner-Texte Zun Mathematik, Bound 31, Leibnitz, 1980. [MR: 664599] [Zbl: 0455.46034]
  9. L. A. OGANESSIAN, L. A. ROUKHOVETZ, Variational-difference method of solving elliptic problems. Erevan, 1979, pp. 252-281 [en russe].

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you